# SDR IXXA20200920036

- Difficulty date: September 16, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 72,406 hours, 17,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Part serial: DM425015
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT DECK EMERGENCY FLASHLIGHT IS INOPERATIVE.  CENTER FLASHLIGHT IS OPERATIONAL.  INITIATED DEFERRAL MAINTENANCE ITEM-17342.  REMOVED AND REPLACED RIGHT FLIGHT DECK EMERGENCY FLASHLIGHT AND BATTERY, IAW B767 AMM 25-05-03.  OPERATIONAL CHECK SATISFACTORY.  FAULT NOT DUPLICATED.  DEFERRAL MAINTENANCE ITEM 17342 CLEAR.
